[youtube]http://www.youtube.com/watch?v=oglQ3RP2PkA&feature=player_embedded[/youtube]

Side effects include;

[edit]Minor

I’m no doctor but I am assuming that the painkiller fuck face was taking is probably what caused the chest pain. Didn’t this hypocrite have a problem with painkillers in the past?

6 Thoughts on “Rush didn’t have a heart attack but he was taking Prednisone

  1. Don’t ya have to have a heart to have a heart attack???

  2. I love how he brags about the best healthcare in the world. Well, golly, Rush, if I was a gazillionaire like you, I could probably go to the ER everyday.

  3. Scooter on January 4, 2010 at 8:24 am said:

    Gazillionaire, wait… Isn’t everyone in Rushmerica gazillionaires?

    Maybe he should spend an entire show talking about how rich Rushmerica truly is. And he can use twisted and warped facts that he generates in that drug fogged peanut he calls a mind.

  4. Plaintiff Guy on January 4, 2010 at 8:45 am said:

    He was in 2009 drug rehab. What most forget is (before that) he was caught with unprescribed Viagara. His response ‘I need some fun’. He’s your typical rich ugly crack addicted erectile dysfunctioned right winger. Certainly not a cross section of common men.

  5. Is prednisone a painkiller or a steroid? Last time I gave prednisone it wasn’t for pain. And that’s why I thank God that you are not a doctor but a blogger who can’t tell the difference between a steroid and a painkiller.
    PS, look at the side effects listed above. A painkiller should not cause pain, i.e. painful hips/shoulders/joints. Although I will agree with the hypocrite part about Limbaugh, that he is.

  6. Steve Olson on September 13, 2010 at 8:54 pm said:

    I get confused looking at Rush Limbaugh.

Post Navigation